# SDR DL76L071385

- Difficulty date: October 23, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 80,365 hours, 12,091 cycles
- Engine: Pwa PW4060
- Engine time: 60,792 hours, 10,603 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 77328810
- Part serial: 880111
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

UNUSUAL AIR SURGE SOUND DURING TAXI IN LEFT ENG IS 23 PSI AND RT ENG IS 34.  REMOVED AND REPLACED LEFT ENG PRSOV, ENG RUN VALVE OP CHECKS GOOD.
